# SDR DL73K021469

- Difficulty date: December 25, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N307DL
- Make and model: Boeing 737232
- Aircraft serial: 23079
- Aircraft time: 53,784 hours, 40,286 cycles
- Engine: Pwa JT8D15A
- Engine time: 42,757 hours, 34,039 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Packing
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 42,757 hours, 34,039 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENG SHUTDOWN INFLIGHT.  OIL QTY DROPPED TO 0, ENG S/D FOR APPROX 10 MIN IN FLIGHT WITH 5 PSI OIL PRESS T/A MDS.  FOUND DAMAGED PACKING ON OIL PRESSURE SW.  REPLACED SAME.  CHECKED AND REPLACED OIL STRAINER.  CHIP DET CHECKED GOOD.  SERVICED ENG, RAN, NO LEAKS NOTED.
